# SDR DU4R2008267

- Difficulty date: December 7, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO-LCQ, LAKE CITY, FL FOUND CORRODED ANGLE FITTING ON RT ELEVATOR STRAKELET.
